Convergence almost everywhere of certain singular integrals and multiple Fourier series

Per Sjölin Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332337

Arkiv for Matematik, 9, (1), 65-90, 1970.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 102 ]
@inproceedings{per1970convergence,
  title={Convergence almost everywhere of certain singular integrals and multiple Fourier series},
  author={Per Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446495797146},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={65-90},
  year={1970},
}
Per Sjölin. Convergence almost everywhere of certain singular integrals and multiple Fourier series. 1970. Vol. 9. In Arkiv for Matematik. pp.65-90. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446495797146.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved